# SDR FDEA201104061364

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS DAMAGE OBSERVED RT FUSE FR 64-65, STA 4203-4256 STR 32-33. REPAIRED IAW EA6-5330-150107 SURFACE INSPECTION CARRIED OUT, NO CRACKS APPARENT. AREA REPROTECTED.
